# SDR USAA960643

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 363-500
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION ON STRINGER 1 INCH BY 3 INCH SECTION AROUND RIVETS, BS 363 TO BS 500 PLUS 13 INCHES.  REPLACED STRINGER SECTION, REPAIRED PER SRM 53-10-3 FIG 3 SHEET 2 TABLE 1.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (M)
